MathSciNet Relay Station
MathSciNet bibliographic data
MR245224 (39 #6536) 65.67 (41.00)
Cody, W. J.; Meinardus, G.; Varga, R. S. Chebyshev rational approximations to $e\sp{-x}$ in $[0,$ $+\infty )$ and applications to heat-conduction problems. J. Approximation Theory 2 1969 50–65.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement